Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Gastrointestinal Medicine
Volume 2017, Article ID 5424631, 3 pages
https://doi.org/10.1155/2017/5424631
Case Report

Hemorrhagic Shock as Complication of Intramural Intestinal Bleeding

1Emergency Department, Habib Thameur University Hospital, Faculty of Medicine of Tunis, University of Tunis El Manar, Tunis, Tunisia
2Radiology Department, Habib Thameur University Hospital, Faculty of Medicine of Tunis, University of Tunis El Manar, Tunis, Tunisia

Correspondence should be addressed to Asma Ben Ali; rf.evil@yenoh-amsa

Received 8 August 2016; Accepted 19 December 2016; Published 12 February 2017

Academic Editor: Engin Altintas

Copyright © 2017 Asma Ben Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Abbas, J. M. Collins, and K. W. Olden, “Spontaneous intramural small-bowel hematoma: imaging findings and outcome,” American Journal of Roentgenology, vol. 179, no. 6, pp. 1389–1394, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Bettler, S. Montani, and F. Bachmann, “Incidence of intramural digestive system hematoma in anticoagulation. Epidemiologic study and clinical aspects of 59 cases observed in Switzerland (1970–1975),” Schweizerische medizinische Wochenschrift, vol. 113, no. 17, pp. 630–636, 1983. View at Google Scholar
  3. M. P. Sorbello, E. M. Utiyama, J. G. Parreira, D. Birolini, and S. Rasslan, “Spontaneous intramural small bowel hematoma induced by anticoagulant therapy: review and case report,” Clinics, vol. 62, no. 6, pp. 785–790, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Polat, A. Dervisoglu, H. Guven et al., “Anticoagulant-induced intramural intestinal hematoma,” American Journal of Emergency Medicine, vol. 21, no. 3, pp. 208–211, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. D. C. Herbert, “Anticoagulant therapy and the acute abdomen,” British Journal of Surgery, vol. 55, no. 5, pp. 353–357, 1968. View at Publisher · View at Google Scholar · View at Scopus
  6. M. T. Birns, R. M. Katon, and F. Keller, “Intramural hematoma of the small intestine presenting with major upper gastrointestinal hemorrhage. Case report and review of the literature,” Gastroenterology, vol. 77, no. 5, pp. 1094–1100, 1979. View at Google Scholar · View at Scopus
  7. F. Costa, J. G. Tijssen, S. Ariotti et al., “Incremental value of the CRUSADE, ACUITY, and HAS‐BLED risk scores for the prediction of hemorrhagic events after coronary stent implantation in patients undergoing long or short duration of dual antiplatelet therapy,” Journal of the American Heart Association, vol. 4, no. 12, Article ID e002524, 2015. View at Publisher · View at Google Scholar
  8. D. E. Gutstein and S. J. Rosenberg, “Nontraumatic intramural hematoma of the duodenum complicating warfarin therapy,” Mount Sinai Journal of Medicine, vol. 64, no. 4-5, pp. 339–341, 1997. View at Google Scholar · View at Scopus
  9. J. Jimenez, “Abdominal pain in a patient using warfarin,” Postgraduate Medical Journal, vol. 75, no. 890, pp. 747–748, 1999. View at Publisher · View at Google Scholar · View at Scopus
  10. M. J. Lane, D. S. Katz, R. E. Mindelzun, and R. B. Jeffrey Jr., “Spontaneous intramural small bowel haemorrhage: importance of non-contrast CT,” Brain and Language, vol. 52, no. 5, pp. 378–380, 1997. View at Google Scholar · View at Scopus